Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been taking Clonazapam for a while and I know enough about it. It’s normal that I asked information about medicine I was taking. My doctor told me about CNS depression that occur, behaviour problems, vomiting, increased appetite, urinary retention, low back pain, and so on and on. Now I’m planning to have a baby so I don’t know how that could affect on my baby?

Loading...


There are reports indicating an association between the use of anticonvulsant drugs and an elevated incidence of birth defects in children. Usually problems have an epileptic woman taking medications like Clonazapam is during pregnancy. Congenital malformations in genital population are regarded to be approximately 2%. Also, genetic predisposition or the epileptic condition itself may be a responsible for the higher incidence of birth defects. Anticonvulsants, in your case Clonazapam should not be discontinued in whom the drug is administrated to prevent major seizures. Reason is because there is strong possibility of precipitating status epileptics with hypoxia and risk to both the mother and unborn child. You should be encouraged to seek professional counsel and should be report the onset of pregnancy promptly to their physician. Appropriate consultation might be indicated if necessity for continued use of Clonazapam is in doubt. Accordingly, Clonazapam should be used during pregnancy only when the expected benefits to the patient warrant the possible risk to a fetus.
Reply

Loading...

so is it saying that it can cause birth defects if i continue using it while im pregnant????
Reply

Loading...